# SDR IPXA10559385

- Difficulty date: April 13, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 DUE TO RCD PROCESS COCKPIT FLOOR CORROSION BLENDS REQUIRES SEPARATE NRC FOR REPAIR RE-ENFORCEMENT DOUBLERS, THIS NRC IS FOR BS 239-271, RBL 10 TO RBL 16 FOR ATS ER 10-2221.  REPAIR PER ATS ER 10-2221.
